# SDR CALA2024031400732

- Difficulty date: March 11, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N2140U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62651
- Aircraft time: 29,359 hours, 3,235 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS4568G0364SS
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

HYD PUMP PRI C2 EICAS STATUS LOW CENTER SYSTEM HYDRAULIC PRIMARY PUMP #2 PRESSURE WHEN COMMAN DED ON, OR CENTER PRIMARY PUMP #2 OVERHEAT. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 2910560 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CLIMB NARRATIVE: HYDRAULIC INTERFACE MOD ULE (HYDIM)(CL) FOUND MAIN LANDING GEAR STEERING ACTUATOR PRESSURE LINE BURST AT FITTING END (CARRIER END OF LINE) BETWEEN TORQUE LINK AND CARRIER. FLEXIBLE HOSE REMOVAL CARRIED OUT IAW MM TASK 20-10-10-000-801. BLANKS INSTALLED. FLEXABLE HOSE P/N AS4568G0364SS REPLACED PER AMM 20-10-10-400-801. CENTRE HYDRULIC SYSTEM SERVICED TO FULL PER 12-12-01-610-803. PER AMM 32-00-50-440-801 MAIN GEAR STEERING SYSTEM ACTIVATION. STEERING RETURNED TO NORMAL. CARRIED OUT MAIN HYC SYS LEAK CHECK PER 29-11-00-200-804. NO FURTHER LEAKS FOUND. ALL STATUS MESSAGES ARE NOT ACTIVE.
